Please use this identifier to cite or link to this item:
Title: Analysis of two-operator boundary-domain integral equations for variable-coefficient mixed BVP
Authors: Ayele, TG
Mikhailov, SE
Keywords: Partial differential equations;Variable coefficients;Parametrix;Boundary-domain integral equations;Equivalence;Unique solvability and invertibility
Issue Date: 2011
Publisher: Steklov Mathematical Institute RAS
Citation: Eurasian Mathematical Journal, 2(3): 20 - 41, 2011
Abstract: Applying the two-operator approach, the mixed (Dirichlet–Neumann) boundary value problem for a second-order scalar elliptic differential equation with variable coefficients is reduced to several systems of Boundary Domain Integral Equations, briefly BDIEs. The two-operator BDIE system equivalence to the boundary value problem, BDIE solvability and the invertibility of the boundary-domain integral operators are proved in the appropriate Sobolev spaces.
Description: This is the post-print version of the Article. The official published version can be accessed from the link below - Copyright @ 2011 Steklov Mathematical Institute RAS.
ISSN: 2077-9879
Appears in Collections:Publications
Dept of Mathematics Research Papers
Mathematical Sciences

Files in This Item:
File Description SizeFormat 
Fulltext.pdf128.79 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.